Homogenization for advection-diffusion in a perforated domain

P. H. Haynes, V. H. Hoang, J. R. Norris, K. C. Zygalakis

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish
Title of host publicationProbability and mathematical genetics
EditorsN.H. Bingham, C.M. Goldie
PublisherCambridge University Press
Pages397-415
Number of pages19
Volume378
Publication statusPublished - Jul 2010

Publication series

NameLondon Math. Soc. Lecture Note Ser.
PublisherCambridge Univ. Press, Cambridge

Cite this